# SDR DXTA2009101903813

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 3,532 hours, 2,372 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION INOP. OXYGEN MASKS DEPLOYED.   PURGED MOISTURE FROM SERVICED AIR LINES. GROUND RAN AIRCRAFT PRESSURIZATION OPERATIONAL CHECKS GOOD MAINT IAW C.C. 680 M.M CHAPTER 21-30-00.
